Slow Manifold Model and Simulation of the Lü system
Year: 2006
Journal of Information and Computing Science, Vol. 1 (2006), Iss. 2 : pp. 78–84
Abstract
Based on geometric singular perturbation theory, we discuss the existence of slow manifold model of some chaotic systems such as the L(cid:252)’s system, the Lorenz system, the Chen system and the Chua’s system. Equations of the first order approximate slow manifold are given by using standard geometric singular perturbation method. Some numerical simulation results are also presented.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22846
Journal of Information and Computing Science, Vol. 1 (2006), Iss. 2 : pp. 78–84
Published online: 2006-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 7